# SDR DALA2020113003919

- Difficulty date: November 25, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N838DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31949
- Aircraft time: 18,333 hours, 7,064 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Condition: Malfunctioned
- Location: Fuel Crossfeed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB- DUE TO LOSS OF 1,800 LBS OF FUEL FROM THE LEFT FUEL TANK.  FLIGHT CREW SUSPECTED A FUEL LEAK.  CORRECTIVE ACTION: CREW FOUND THE FUEL CROSS-FEED VALVE OPEN.  AFTER CLOSING FUEL TRANSFER STOPPED.  VALVE OPERATES NORMAL.  AIRCRAFT OK FOR SERVICE.
